# SDR SWIA200516068

- Difficulty date: December 30, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 7,886 hours, 6,193 cycles
- Engine: Ge CF343B1
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL6416
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILERS FAULT STATUS MESSAGE DISPLAYED.  REPLACED RT NR 2 PCU ON RT FLIGHT SPOILER IAW 27-62-01.  OPERATIONAL CHECK GOOD.
